# SDR GAIA9906

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO TOL, DURING GEAR EXTENSION, THE RIGHT MAIN LANDING GEAR INDICATED UNSAFE.  THE SECONDARY INDICATORS DID INDICATE DOWN AND LOCKED.  THE AIRCRAFT LANDED AT TOL WITHOUT FURTHER DIFFICULTY.  REMOVED AND REPLACED THE MLG ACCESSORY UNIT IAW MM.  OPERATIONALLY CHECKS GOOD ON GROUND AND NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
